How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Owen Your Own Question
Dr. Owen
Dr. Owen, Doctor
Category: Health
Satisfied Customers: 55754
Experience:  Board Certified Physician and US Medical School Graduate
18703594
Type Your Health Question Here...
Dr. Owen is online now
A new question is answered every 9 seconds

What is the effect of the human chorionic gonadotropin on someone

Resolved Question:

What is the effect of the human chorionic gonadotropin on someone with severe depression; meds: wellbutrin, celexa, ability, xanax?
Submitted: 6 years ago.
Category: Health
Expert:  Dr. Owen replied 6 years ago.

Attachments are only available to registered users.

Register Here

Attachments are only available to registered users.

Register Here
Hello, and I am pleased to help, use of my answers are for educational purposes only.

Are talking about using the HCG for dieting?

Customer: replied 6 years ago.
yes
Expert:  Dr. Owen replied 6 years ago.
The HCG will not have any affect of those medications - HOWEVER, HCG is Human Chorionic Gonadotropin - this can cause you to actually eat more, but it might cause you to be nauseated and vomit all the time - WHY - because HCG is the same chemical / hormone that the body makes when you are PREGNANT - so what is the other possibility is that you might develop ovarian cysts, and you might develop ovarian pain.


I hope this helps, if you have more questions, please ask, and Please click on ACCEPT as this would be appreciated for my time and service to you, thank you very much.
Dr. Owen and 2 other Health Specialists are ready to help you

Related Health Questions